# SDR DALA2024061706132

- Difficulty date: June 16, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fr 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 CORROSION FLOOR BEAM -Y1162.5 LOCATED BTW FR 68 TO FR 69 AT AFT GALLE Y AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1162.5 LOCATED BTW FR 68 TO FR69 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11. (0397245)
